Pascal and Francis Bibliographic Databases

Help

Permanent link : http://pascal-francis.inist.fr/vibad/index.php?action=getRecordDetail&idt=PASCAL8130240735

Export

Selection :

DUALITY OF FUNDAMENTAL SOLUTIONS OF PARABOLIC EQUATIONS IN INFINITE DIMENSIONS

Author
PIECH MA
STATE UNIV. NEW YORK BUFFALO, DEP. MATH./BUFFALO NY 14214/USA
Source
J. MATH. ANAL. & APPL.; ISSN 0022-247X; USA; DA. 1981; VOL. 79; NO 2; PP. 307-322; BIBL. 14 REF.
Document type
Article
Language
English
Keyword (fr)
EQUATION DERIVEE PARTIELLE EQUATION LINEAIRE EQUATION PARABOLIQUE EQUATION ORDRE 2 ANALYSE NUMERIQUE MATHEMATIQUES APPLIQUEES
Keyword (en)
PARTIAL DIFFERENTIAL EQUATION LINEAR EQUATION PARABOLIC EQUATION SECOND ORDER EQUATION NUMERICAL ANALYSIS APPLIED MATHEMATICS
Keyword (es)
ANALYSIS NUMERICA MATEMATICAS APPLICADAS
Classification
Pascal
001 Exact sciences and technology / 001A Sciences and techniques of general use / 001A02 Mathematics

Discipline
Mathematics
Origin
Inist-CNRS
Database
PASCAL
INIST identifier
PASCAL8130240735

Sauf mention contraire ci-dessus, le contenu de cette notice bibliographique peut être utilisé dans le cadre d’une licence CC BY 4.0 Inist-CNRS / Unless otherwise stated above, the content of this bibliographic record may be used under a CC BY 4.0 licence by Inist-CNRS / A menos que se haya señalado antes, el contenido de este registro bibliográfico puede ser utilizado al amparo de una licencia CC BY 4.0 Inist-CNRS

Searching the Web